MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CUTTER FOR TI ELASTIC NAILS; INSTRUMENT,CUTTING,ORTHOPAEDIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CUTTER FOR TI ELASTIC NAILS; INSTRUMENT,CUTTING,ORTHOPAEDIC
Model Number 359.217
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the cutter for titanium elastic nails snapped half when it dropped on the floor after the surgery.It was unknown if there was surgical delay.Procedure outcome was unknown.It did not affect the patient as the event occurred after the surgery.This complaint involves one (1) device.This report is for one (1) cutter for ti elastic nails.This is report is 1 of 1 for (b)(4).

Brand Name
CUTTER FOR TI ELASTIC NAILS
Common Device Name
INSTRUMENT,CUTTING,ORTHOPAEDIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9170241
Report Number2939274-2019-61324
Device Sequence Number2528159
Product Code HTZ
UDI-Device Identifier10886982197153
UDI-Public(01)10886982197153
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number359.217
Device Catalogue Number359.217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1